# SDR UIEA2018091802003

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,974 hours, 38,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000674
- Part serial: 4667
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY LIGHT ASSY ABOVE DOOR INOP. REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT ASSY IAW AMM 33-51-11. OPS CK GOOD.
